Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Above knee amputee, blisters in the groin area after wearing new sock, bad odour. Advice?

I am a AK amputee , after a day of wearing a new sock, my skin was torn and bleeding . I missed 2 days of wearing the leg, and blisters appeared and when the blister burst, they bleed. The blisters were on the inside of my leg between the hair line of the groin area and the very inter part of my groin area. Several days of the nurses aid treating this injury I began to have a very bad smell from between my legs and the skin roll off in my hand if I rub it. Need advice on a cure and possible long care program. Thank You
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
allergy and mixed fungus as the allergy started gave you symptomps
superadded infection and fungus cause the smell and as you touch the fingers it sppreads to hand skin
need antibiotics to conter infection antifungal tab for 4-6 week
keep dry and airy no oily foods
apply antifungal mixed with anti allergic and antibiotic creams tds
antiallergic sos for itch
to be contd for long to get rid and prevent recurences
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor